# SDR SWAA2013090319798

- Difficulty date: August 24, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN WIRE BROKEN.  REPAIRED WIRE IAW MM.
